| Model Number |
60005 |
| Medical Device Problem Code |
Optical Distortion (3000)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
| Date of Event |
10/22/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Patient admitted to not wearing post operative uv spectacles indoors after cataract surgery, resulting in premature photopolymerization of the lens.The surgeon explanted the lens and replaced with another light adjustable lens.Device history record for the lens was reviewed.No issues were noted.The explanted lens was returned for evaluation.Inspection of the returned lens confirmed the presence of a zone in the center of the lens which is indicative of premature photopolymerization of the lens.
Event or Problem Description
Patient admitted to not wearing post operative uv spectacles indoors after cataract surgery, resulting in premature photopolymerization of the lens.The surgeon explanted the lens and replaced with another light adjustable lens.